# SDR ABXA9600120

- Difficulty date: October 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47314
- System (JASC): 5610 · Flight Compartment Windows
- Part: Retainer
- Part number: 5644324501
- Condition: Cracked
- Location: Fs 120
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION WHILE COMPLYING WITH AD 90-18-03; SB 56-11 REV 3, FOUND THE LEFT SLIDING WINDOW FRAME CRACKED IN THE UPPER AFT CORNER.  REPLACED DOUBLERS IAW DC-9 SRM 56-01 AND ABX REA D956-13036-SB.
